# SDR COMA2008122250041

- Difficulty date: December 22, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- Aircraft time: 35,573 hours, 32,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Bs 559
- Part time: 35,573 hours, 32,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN RADIUS OF ANGLE AT FS 559.00 RBL 18.00.  REPAIRED IAW REO 601R-53-41-260.
